yesterday I showed a small break in my voices, now their back up. I seem to be having a mild allergic reaction but to what I don’t know. Trying to eliminate something different every day until I find it. On July 20th I was hospitalized for a short period. Feeling dead inside, not suidical just deeply depressed. Left message with therapist assigned to me. Just want to talk for a minute or two. Everything I always told my patients I’ve tried.
I’ll chat with you if you’d like. Can I do anything?
Thank you. Experiencing some loneliness, usually okay with the weekend in isolation. Tried calling the kids, everyone too busy. Not married.
Why were you hospitalized in July?
Got any local friends you can reach out to for help?
hamster hug… and a rainbow to brighten your day.
Just remember that you can get through this. It won’t last forever. If you need a helping hand there are plenty of people on this site who can relate to what you’re going through. Maybe if you found a way to distract yourself. Rent some funny movies, or whatever other kind of movies you’re in the mood for. Maybe a little exercise. Take some walks. Maybe you could go out to eat with a friend. This might seem like a cliché, but life is what happens while you’re waiting for life to happen. Try not to judge your insides by other people’s outsides.
Hope you feel better!!
Suidical-voices so loud I couldn’t put two sentences together. No since I became a serious patient friends (other therapist) have gone by waste side.
I’m sorry to hear that, orange…
I’ve never had audio or hallucinations. Perhaps someone else on this forum has some advice for you about the voices.
Glad you’re chatting with us though.
I know this will pass, just trying to make it over the “hump”.
A med change might be in order? It would help if you could call a hotline. I would call the pdoc Monday morning.
I turn up rap music to drown out the voices. It works better with a stereo, but headphones would be okay.
(((hugs))) On the itchy part was a therapist that put me onto this one. Showering with soap just leave my skin dry. So it becomes incredibly itchy mostly when I’m symptomatic. Changing to a shower gel and loofah changed all that. Made showering a bit more fun too.
I was just ramped up from 20mg to 40mg of Latuda. Could be an allergic reaction to the med, I am seriously allergic to Seroquel. Itchiness could be related to that.
Therapist on the line, thanks for keeping me company until he called.
You may be experiencing a tactile hallucination, some can be very unpleasant, even painful. I would try taking benedryl for few hours. If you don’t get results, a cortizone shot from walk in clinic can make you feel better or go a long way toward turning off tactile sensation. ER would be outrageous for cortizone shot and unnecessary unless you are covered in hives, shivering and feverish…Maybe check out walk in clinic on Monday if discomfort persists.
I am doing OK now but it didn’t happen over-night. In my first two years with this disease starting when I was 19, I showed little or no improvement. Sometimes that’s the way it goes. You put in the footwork and later on down the road it all gels and you will be doing better. Sometimes nothing helps. But you take your meds, use talk therapy, and have patience and everything may work out. You have a good mind, stick it out through these bad times, some way, somehow, and do the best you can. That’s all any of us can do.